MathSciNet Relay Station
MathSciNet bibliographic data
MR2078399 (2005e:16042) 16S34
Gutan, Marin; Kisielewicz, Andrzej Reversible group rings. J. Algebra 279 (2004), no. 1, 280–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement